Free Shipping over $75
OnTimeSupplies.com
1-866-501-6055
Alert Icon

Ordering cleaning supplies, sanitizers or tissue products? Check out our Coronavirus (COVID-19) Impact FAQs page for the latest info on availability and delivery.

Non Aspirin Acetaminophen Medication
Two-Pack, 50 Packs/Box

ACM90016 Thumbnail
TEMP PRICE CUT!
1+
$17.71 /BX
Delivery: 1 - 2 business days
FREE shipping over $75!
12+
$16.87 /BX
Delivery: 1 - 2 business days
Must buy in multiples of 12
FREE shipping over $75!
Item #: ACM90016
by PhysiciansCare®
Ships via
This item cannot be returned; however, damaged or defective items may be replaced or credited.
  • Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.

Product Details

Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

Download MSDS Sheet #1

Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps. Packaged for individual use to replenish first aid stations and kits.

Dimensions / Specifications
Unit of Measure BX
Item Dimensions 4.62 in. x 5.25 in. x 3.31 in. (W x H x D)
Item Weight 0.230 lbs
Box Pack Quantity 50 PK
Box Pack Dimensions 4.62 in. x 5.25 in. x 3.31 in. (W x H x D)
Box Pack Weight 0.230 lbs
Carton Pack Quantity 600 PK
Carton Pack Dimensions 14.25 in. x 5.80 in. x 14.25 in. (W x H x D)
Carton Pack Weight 5.000 lbs
This item is sold by the BX which contains 50 PK
Shipping Info
Can Ship via UPS? Yes
Can Ship via Air Carrier? Yes
Hazmat restrictions? No
Additional Information
Is Certified with EPA/CPG? No
Considered Green (less environmental impact)? No
Made of Some or All Recycled Materials? No
Warranty Offered? No
Underwriter's Laboratory Approval? No
Item Specifications
Brand PhysiciansCare®
Global Product Type Medicines-Pain Relief
Contains Acetaminophen
Description 2/Pack
For Use With ACM-14302, ACM-14303, ACM-5000
Mounting No
Pre-Consumer Recycled Content Percent 0%
Post-Consumer Recycled Content Percent 0%
Total Recycled Content Percent 0%
Disclaimer Statement Do not use with any other drug containing acetaminophen, for more than 10 days for pain unless directed by a doctor, for more than 3 days for fever unless directed by a doctor.
Manufacturer Info
Brand PhysiciansCare®
Warranty Offered? n
Manufacturer Stock No. 90016-002
Staples Equivalent SKU 565186
Office Max Equivalent SKU 20896782
Office Depot Equivalent SKU 100544
Retail UPC 073577900165
Country of Origin US
UNSPSC Number 00510000
Meets ANSI/BIFMA? 073577900165
Product ID 9711508

Customer Questions & Answers

No one has asked us a question about this product yet. If you have one, ask away!

Customer Reviews

No written reviews yet for this product. Help others by writing one!

Customers Also Bought

Join Our Mailing List!
Connect With Us
Shop With Confidence!
  • Inc 500 Logo
  • BBB Logo
  • SSL Shield
  • GSA Logo
  • Payment Icons
  • HP Authorized Reseller
Shopper Approved
100% Satisfaction Guarenteed!
If you experience a problem with any of our products, customer service, shipping, or even if you just plain don’t like what you bought, please let us know. We’ll do whatever it takes to make it right.
Document printed / saved on 04/02/2020. Prices subject to change.
Report A Website Issue